# SDR ASOA06102

- Difficulty date: January 19, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1574189
- Condition: Missing
- Location: Cabin
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO BE MISSING.  MAINTENANCE REPLACED THE PASSENGER DOOR EXIT PLACARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
